# SDR SWAA031595

- Difficulty date: July 18, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N606SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27926
- Aircraft time: 27,474 hours, 23,648 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 1061226
- Condition: Faulty
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DECLARED EMERGENCY, NOSE LANDING GEAR INDICATED UNSAFE.  REMOVED AND REPLACED NOSE GEAR S846 LOCK SENSOR PER MM.
